Advicor and Joint Pain

Advicor and Joint Pain: Warning Signs

Sometimes, joint pain can be a sign of an allergic reaction. In rare cases, people have reported a group of symptoms thought to be caused by a lovastatin allergy. These symptoms include:
 
  • A rash
  • Itching
  • Joint pain
  • Anemia
  • Low white blood cell counts
  • Sensitivity to the sun
  • Fever and chills
  • Flushing
  • A general ill feeling
  • Hives
  • Wheezing or difficulty breathing
  • Swelling of the mouth, tongue, or throat.
 

Final Thoughts

For people taking Advicor, joint pain is possible. Make sure to talk with your healthcare provider or pharmacist if you have concerns about this. Also, keep in mind that it is not possible for your healthcare provider to know whether you will have a side effect from a medicine that you have never taken. Therefore, if you notice any joint pain while taking Advicor, talk to your healthcare provider. If the problem continues after the first couple of months, he or she may recommend adjusting the Advicor dosage or switching to another cholesterol medication.
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications

Advicor Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.